Taking Antibiotics

Hi ..im a 25 year girl skinny ..i went to the beach 5 days back..when i was riding on the boat a big wave came nd some of the water gone through my mouth and nose..(just felt) but i didnt felt anything that time i enjoyed and came home and slept .but after two or three days i got flue sore throat and chest congestion..i went to the dr he examined my chest he said he heard sounds in my chest nd im suffering from cold..so he gave me antibiitics maxpan 200mg telergin neubrol and olcuf..i ve taken two doses of these medicnes exept neubrol.. but now im feeling light headedness anxiety sadness..( i m facing some emotional issues aswell in my personal life) feeling sleepy and weak..is this because of these medicines?? Im feeling much better in my chest after taking medicines..can i stop taking these medicines ??please reply ..

Member
Member

Waqas Qarshi

The best choice for such type of infection is tab. Augmentin 375mg the times a day, prior no allergy to that specific salt,for at least 7 days. For further information you can call.

Regards
Dr waqas
042-32591427,

muddasir-ansari-physiotherapist-karachi

BS (Physical Therapy, MS (Physical Therapy) | Karachi

review-img 1 Positive Reviews

no , u hav to complete antibiotics course 5 to 7 days , and headace typ feeling are side effects of medicne ,it will resolve when u complete it